MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 3MM FMSTK,M; DRILLS, BURRS, TREPHINES AND ACCESSORIES (SIMPLE, POWERED)

DEPUY SYNTHES PRODUCTS LLC 3MM FMSTK,M; DRILLS, BURRS, TREPHINES AND ACCESSORIES (SIMPLE, POWERED)
Model Number M-8NS-G1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: the actual device was returned for evaluation.Quality engineering evaluated the device and it was determined that the cutter device was damaged.Therefore, the reported condition was confirmed.A device history review was performed which indicated that there were no relevant issues identified during the manufacture of the device that may have contributed to the reported condition.The assignable root cause of this condition was determined to be traced to component failure due to normal wear.Concomitant med products and therapy date: attachment device, motor device; 3/3/2020.Udi (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the cutter device was worn and stuck in the attachment device.It was noted that a small amount of debris was identified at the coupling part.It was noted that there were some marks found due to the worn attachment device.The cutter device showed signs of regular usage.It was noted in the service order that the attachment device was stuck to a motor device with an unknown burr device stuck in it that could not be released.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
3MM FMSTK,M
Common Device Name
DRILLS, BURRS, TREPHINES AND ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key10033757
Report Number1045834-2020-00762
Device Sequence Number14131854
Product Code HBE
UDI-Device Identifier00845384012535
UDI-Public00845384012535
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K113476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM-8NS-G1
Device Catalogue NumberM-8NS-G1
Device Lot NumberN143136680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1